# SDR SWAA2024022137105

- Difficulty date: January 2, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,477 hours, 9,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR VB DURING AIRCRAFT INBOUND WALKS FOUND BS 1016 FUSELAGE DRAIN RH SIDE CRACKED<[01] REMOVED DAMAGED PART; RECEIVED NEW PART LOCATED AND DRILLED IAW B737-NG SRM 51-40-05; 51-40-02;[02] REMOVED AND REPLACED RH FUSELAGE DRAIN AT BS 1016 PN: 140W2813-1 IAW B737-NG SRM 51-40-02;[03] INSPECTION C/W
